Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

[Let's Make a Deal: The Player's Dilemma]: Comment

Richard G. Seymann
The American Statistician
Vol. 45, No. 4 (Nov., 1991), pp. 287-288
DOI: 10.2307/2684454
Stable URL: http://www.jstor.org/stable/2684454
Page Count: 2

You can always find the topics here!

Topics: Mathematical problems, Games, Birthdays, Game shows, Statistics, Nursing students
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
287
    287
  • Thumbnail: Page 
288
    288